# SDR AALA2019022219001

- Difficulty date: February 19, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N9013A
- Make and model: Airbus A319-115
- Aircraft serial: 5827
- Aircraft time: 15,102 hours, 7,216 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Failed
- Location: A/C Packs
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUAL PACK FAILURE DURING CLIMB OUT.  EXCESSIVE CABIN ALTITUDES REACHED 10,200. PAX OXYGEN MASKS DID NOT DEPLOY.  THE AIRCRAFT WAS GROUNDED.  PERFORMED OPS CHECK OF BOTH PACKS WITH ENGINE BLEED IAW AMM 21-61-00, AND PRESSURIZED CABIN WITH NO DEFECTS NOTED IAW IAW AMM 21-31-00.
